# SDR SWAA2020081098149

- Difficulty date: July 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 54; W.L. 150 IN RIGHT HAND WHEEL WELL. / REMOVED AND REPLACED R/H 663 VAPOR BARRIER PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AMM 53-51-21-400-802 AMM 51-31-00-390-805 DWG 111A1000 DWG 111A1001 DWG 111A1151 DWG 11A7000 DWG 144A7100
